Stochastic models of choice and reaction time: New developments
A. A. J. Marley
Mathematical Social Sciences, 1992, vol. 23, issue 2, 147-149
Date: 1992
References: Add references at CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0165-4896(92)90014-V
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:23:y:1992:i:2:p:147-149
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().